# SDR SIMA20170107008

- Difficulty date: January 7, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14535805405
- Condition: Punctured
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON RT FLOOR SUPPORT LOWER FLANGE BETWEEN FRAMES 48-49. ACCOMPLISHED REPAIR  IAW ERS-EM-53MR-2514.
